Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  The QAP-polytope and the star transformation
 
 
Title: The QAP-polytope and the star transformation
Author: J√ľnger, Michael
Kaibel, Volker
Appeared in: Discrete applied mathematics
Paging: Volume 111 (2001) nr. 3 pages 24 p.
Year: 2001
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands